Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Intersections of quasi-local domains

Author: Bruce Prekowitz
Journal: Trans. Amer. Math. Soc. 181 (1973), 329-339
MSC: Primary 13H10
MathSciNet review: 0319986
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R = \bigcap {{V_i}} $ be an intersection of quasi-local domains with a common quotient field $ K$. Our goal is to find conditions on the $ {V_i}$'s in order to get some or all of $ {V_i}$'s to be localizations of $ R$. We show for example that if $ {V_1}$ is a $ 1$-dimensional valuation domain and if $ {V_1} \nsupseteq {V_2}$, then both $ {V_1}$ and $ {V_2}$ are localizations of $ R = {V_1} \cap {V_2}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13H10

Retrieve articles in all journals with MSC: 13H10

Additional Information

PII: S 0002-9947(1973)0319986-7
Keywords: Intersection, localization, quasi-local domains, valuation domains
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia